Volume 21, Number 4, October-December 2015
|Page(s)||1178 - 1204|
|Published online||06 July 2015|
Controllability of linear and semilinear non-diagonalizable parabolic systems∗
Dpto, E.D.A.N., Universidad de Sevilla,
Aptdo. 1160, 41080
firstname.lastname@example.org & email@example.com
2 Instituto de Matemáticas, Universidad Nacional Autónoma de México, Circuito Exterior, C.U. 04510 D.F. México, Mexico
Revised: 29 April 2014
This paper is concerned with the controllability of some (linear and semilinear) non-diagonalizable parabolic systems of PDEs. We will show that the well known null controllability properties of the classical heat equation are also satisfied by these systems at least when there are as many scalar controls as equations and some (maybe technical) conditions are satisfied. We will also show that, in some particular situations, the number of controls can be reduced. The minimal amount is then determined by a Kalman rank condition.
Mathematics Subject Classification: 93B05 / 35K20
Key words: Null controllability / parabolic / non-diagonalizable
© EDP Sciences, SMAI, 2015
Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.
Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.
Initial download of the metrics may take a while.